# SDR 2024FA0000606

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- Aircraft: N967G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881474
- Aircraft time: 2,564 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62087003
- Condition: Cracked
- Part time: 2,564 hours
- Component: Skin, Piper
- Component part number: 38217004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING I/B FWD TOP SKIN, FWD STIFFENER CRACKED. REPLACED WITH NEW
